advertisement
Question
Posted by: Tandy | 2007/02/26

Tampon

Recently after having sex my husband told me that he felt something soft and spongy inside of me, i went to the bath and it turned out that it was a tampon that could have been there for a very long time. I have been having some problems falling pregnant and i have also been having major blood clots. Could this be caused by the tampon? I am also now feeling a discomfort in my lower stomach, could this be caused from the tampon that i removed? Is there any chance of an infection?
I have also been experiencing a lot of watery distarges lately.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The abdominal pain and discharge could indicate an infection. You should see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement